# SDR ASAA2023070543897

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 54,048 hours, 16,353 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START @ 380 FAULT LIGHT FOR 4 MINS. APU GOOD START. GROUNDED - YES. ACCOMPLISHED APU BITE TEST FOUND MAINT MSG 49-31016 OVERTEMPERTURE SHUT DOWN. APU STARTS NORMAL REF LP 60189434.
